# SDR HNAA2024013000059

- Difficulty date: December 31, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 52,166 hours, 49,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Nr 6
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E015898 R/H #6 OTBD FLOOR SILL IS CORRODED.  REMOVED AND REPLACED R/H #6 OTBD FLOOR SILL IAW EMB 145 SRM 51-40-02.
